# SDR 2021F00370

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: General aviation
- Aircraft: N312AA
- Make and model: Boeing 100BOEING
- Aircraft serial: 22315
- Aircraft time: 90,256 hours, 22,843 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 368530095387219
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK IT WAS FOUND THAT MAIN CABIN, UPPER ANGLE OF STRINGER 9L CRACKED AFT OF FRAME STA676. REMOVED STR 9L SECTION AND REPAIR PARTS AS REQ IAW B767-200 SRM 53-00-03 REPAIR 1 FIG 201, VERIFIED MAT ID FOR STR SECTION BAC1498.205, RC0699402 IAW B767-200 SRM 53-00-03, REPAIR 1, LOCATED AND DRILLED NEW STR SECTION  FROM STA 680 TO 708 IAW B767-200 SRM 53-00-03, REPAIR 1 , TREATED AND PRIMED NEW STR SECTION IAW B767-200 SRM 51-21-01, INSTALLED STR SECTION AND REPAIR PARTS AS REQ IAW B767-200 SRM 53-00-03 REPAIR 1 PER E502821
